# SDR SWAA2021081043131

- Difficulty date: April 15, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS DOOR 311BL INTERNAL LOCATED ON 4 INCH LOWER EDGE; 9 INCH AFT EDGE AND 13 INCH UPPER EDGE AT LOWER FUSELAGE / REPLACED ACCESS DOOR 311BL AFT LOWER FUSELAGE IAW AMM B737-700 52-49-11-400-802 AND SRM B737-700 51-10-02 ITEM 9
